Alert archive / Wisconsin / River Flood Warnings in 2016

River Flood Warning 4, NWS Green Bay, WI

March 16, 2016Wood County, Wisconsin

NWS Green Bay, WI issued this river flood warning at Mar 16, 2016, 12:25 PM CDT for Wood County, Wisconsin. It took effect at Mar 16, 2016, 9:17 PM CDT. It was in force for 47 hr.

The area

The outline as issued.

The facts

Issued
Mar 16, 2016, 12:25 PM CDT (17:25 UTC)
In effect from
Mar 16, 2016, 9:17 PM CDT
Expired
Mar 18, 2016, 8:02 PM CDT
In force
47 hr
Issued by
NWS Green Bay, WI
Area
Storm-based polygon
Flood severity
Minor

County Wood County, WI

The radar

The La Crosse radar (KARX), 102 km from the middle of the area, began a volume at 17:26 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Yellow River (WI) at Babcock (BBCW3).

Action stage
10 ft
Minor stage
12 ft
Moderate stage
15.5 ft
Major stage
17 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 05402000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted.

613 
WGUS43 KGRB 161725
FLWGRB

BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE GREEN BAY WI
1225 PM CDT WED MAR 16 2016

...The National Weather Service in Green Bay has issued a Flood 
Warning for the following rivers in Wisconsin... 

  Yellow River at Babcock affecting Wood County

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Persons with interests along this river need to prepare for flooding.
Stay tuned for further updates on this flooding situation.

&&

WIC141-170825-
/O.NEW.KGRB.FL.W.0004.160317T0421Z-160319T0102Z/
/BBCW3.1.ER.160317T0421Z.160317T1800Z.160318T0702Z.NO/
1225 PM CDT WED MAR 16 2016

The National Weather Service in Green Bay has issued a 

* Flood Warning For 
  the Yellow River at Babcock.
* At 10:30 AM Wednesday the stage was 7.1 feet. 
* Flood stage is 12.0 feet. 
* Minor flooding is forecast. 
* Forecast...rise above flood stage by tonight and continue to rise 
  to near 14.0 feet by tomorrow early afternoon. The river will fall 
  below flood stage by early Friday morning.
* At 14.0 feet...Widespread flooding is occurring in wooded lowland 
  and agricultural areas.  

&&

LAT...LON 4441 9019 4441 9007 4425 9007 4425 9019


$$
5 follow-up statements
838 
WGUS83 KGRB 170218
FLSGRB

FLOOD STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI 
918 PM CDT WED MAR 16 2016

...The Flood Warning continues for the following rivers in 
Wisconsin...

  Yellow River at Babcock affecting Wood County

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If you encounter a flooded area...turn around and find an alternate 
route.  Turn Around...Do Not Drown.

&&

WIC141-171718-
/O.EXT.KGRB.FL.W.0004.160317T0217Z-160318T1607Z/
/BBCW3.1.ER.160316T2017Z.160317T0600Z.160317T2207Z.NO/
918 PM CDT WED MAR 16 2016

The Flood Warning continues for
  The Yellow River at Babcock.
* until Friday morning...Or until the warning is cancelled.
* At 7:30 PM Wednesday the stage was 13.8 feet. 
* Flood stage is 12.0 feet. 
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...the river will continue rising to near 14.5 feet by 
  after midnight tomorrow. The river will fall below flood stage 
  tomorrow afternoon.
* At 14.0 feet...Widespread flooding is occurring in wooded lowland 
  and agricultural areas.  

&&

LAT...LON 4441 9019 4441 9007 4425 9007 4425 9019


$$
977 
WGUS83 KGRB 171530
FLSGRB

FLOOD STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI 
1030 AM CDT THU MAR 17 2016

...The Flood Warning continues for the following rivers in 
Wisconsin...

  Yellow River at Babcock affecting Wood County
  Yellow River at Pittsville affecting Wood County

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If you encounter a flooded area...turn around and find an alternate 
route.  Turn Around...Do Not Drown.

&&

WIC141-180630-
/O.CON.KGRB.FL.W.0012.000000T0000Z-000000T0000Z/
/PITW3.1.ER.000000T0000Z.160317T1200Z.000000T0000Z.UU/
1030 AM CDT THU MAR 17 2016

The Flood Warning continues for
  The Yellow River at Pittsville.
* until further notice...Or until the warning is cancelled.
* At  7:00 AM Thursday the stage was 14.0 feet. 
* Flood stage is 13.0 feet. 
* At 14.0 feet...Bower street near the park in Pittsville is 
  underwater.  Widespread lowland and agricultural flooding is 
  occurring .  

&&

LAT...LON 4464 9030 4465 9019 4451 9010 4438 9007
      4438 9017 4453 9022             

$$

WIC141-180630-
/O.EXT.KGRB.FL.W.0004.000000T0000Z-160319T0000Z/
/BBCW3.1.ER.160316T2017Z.160317T1800Z.160318T0600Z.NO/
1030 AM CDT THU MAR 17 2016

The Flood Warning continues for
  The Yellow River at Babcock.
* until Friday evening...Or until the warning is cancelled.
* At  9:15 AM Thursday the stage was 15.5 feet. 
* Flood stage is 12.0 feet. 
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...the river will continue rising to near 15.7 feet by this
  afternoon. The river will fall below flood stage after midnight 
  tomorrow.
* At 15.6 feet...Floodwaters are near a couple of homes in the 
  Babcock area near Highway 173.  

&&

LAT...LON 4441 9019 4441 9007 4425 9007 4425 9019


$$
277 
WGUS83 KGRB 180202
FLSGRB

FLOOD STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI 
902 PM CDT THU MAR 17 2016

...The Flood Warning continues for the following rivers in 
Wisconsin...

  Yellow River at Pittsville affecting Wood County


PRECAUTIONARY/PREPAREDNESS ACTIONS...

If you encounter a flooded area...turn around and find an alternate 
route.  Turn Around...Do Not Drown.

&&

WIC141-181702-
/O.CON.KGRB.FL.W.0012.000000T0000Z-000000T0000Z/
/PITW3.1.ER.000000T0000Z.160317T1200Z.000000T0000Z.UU/
902 PM CDT THU MAR 17 2016

The Flood Warning continues for
  The Yellow River at Pittsville.
* until further notice...Or until the warning is cancelled.
* At 7:00 AM Thursday...the stage was 14.1.
* Flood stage is 13.0 feet. 
* At 14.0 feet...Bower street near the park in Pittsville is 
  underwater.  Widespread lowland and agricultural flooding is 
  occurring .  

&&

LAT...LON 4464 9030 4465 9019 4451 9010 4438 9007
      4438 9017 4453 9022             

$$

WIC141-181702-
/O.EXT.KGRB.FL.W.0004.000000T0000Z-160319T0213Z/
/BBCW3.1.ER.160316T2017Z.160317T1630Z.160318T0813Z.NO/
902 PM CDT THU MAR 17 2016

The Flood Warning continues for
  The Yellow River at Babcock.
* until Friday evening...Or until the warning is cancelled.
* At  7:30 PM Thursday the stage was 14.8 feet. 
* Flood stage is 12.0 feet. 
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...the river will continue to fall to below flood stage by 
  early tomorrow.
* At 14.0 feet...Widespread flooding is occurring in wooded lowland 
  and agricultural areas.  

&&

LAT...LON 4441 9019 4441 9007 4425 9007 4425 9019


$$
948 
WGUS83 KGRB 181539
FLSGRB

FLOOD STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI 
1039 AM CDT FRI MAR 18 2016

...The Flood Warning continues for the following rivers in 
Wisconsin...

  Wisconsin River below Wausau affecting Marathon County
  Wisconsin River below Stevens Point affecting Portage County
  Wisconsin River below Whiting Dam affecting Portage County
  Wisconsin River below Biron Reservoir affecting Wood County
  Wisconsin River below Wisconsin Rapids affecting Wood County

...The Flood Warning is cancelled for the following rivers in 
Wisconsin...

  Wisconsin River at Merrill affecting Marathon and Lincoln Counties
  Wisconsin River at Rothschild affecting Marathon County

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If you encounter a flooded area...turn around and find an alternate 
route.  Turn Around...Do Not Drown.

&&

WIC069-073-181609-
/O.CAN.KGRB.FL.W.0005.000000T0000Z-160319T0000Z/
/RRLW3.1.ER.160316T2041Z.160317T0745Z.160318T1233Z.NO/
1039 AM CDT FRI MAR 18 2016

The Flood Warning is cancelled for
  The Wisconsin River at Merrill.
* At  9:30 AM Friday the stage was 10.6 feet. 
* Flood stage is 11.0 feet. 
* Fell below flood stage at  7:33 AM Friday.
* Forecast...the river will continue to fall to 8.8 feet by tomorrow 
  morning.
* At 11.0 feet...Flooding mainly affects Merrill area parks and 
  agricultural land.  

&&

LAT...LON 4521 8970 4512 8957 4500 8958 4500 8967
      4514 8972 4515 8971             

$$

WIC073-190639-
/O.CON.KGRB.FL.W.0010.000000T0000Z-000000T0000Z/
/WUUW3.1.ER.160316T1822Z.160317T1210Z.000000T0000Z.UU/
1039 AM CDT FRI MAR 18 2016

The Flood Warning continues for
  The Wisconsin River below Wausau.
* until further notice...Or until the warning is cancelled.
* At 10:10 AM Friday the stage was 1168 feet. 
* Flood stage is 1167 feet. 
* At 1167 feet...Waters approaches buildings in DC Everest Park and 
  Oak Island Park.  

&&

LAT...LON 4500 8958 4489 8961 4489 8965 4500 8967


$$

WIC073-181609-
/O.CAN.KGRB.FL.W.0006.000000T0000Z-160319T0524Z/
/ROTW3.3.ER.160316T2255Z.160317T1200Z.160318T1158Z.NO/
1039 AM CDT FRI MAR 18 2016

The Flood Warning is cancelled for
  The Wisconsin River at Rothschild.
* At 10:00 AM Friday the stage was 24.6 feet. 
* Flood stage is 25.0 feet. 
* Fell below flood stage at  6:58 AM Friday.
* Forecast...the river will continue to fall to 21.6 feet by tomorrow
  morning.
* At 25.0 feet...A public boat landing on the west side of the river 
  is covered with water.  

&&

LAT...LON 4489 8961 4478 8964 4469 8961 4469 8973
      4477 8976 4489 8967             

$$

WIC097-190639-
/O.CON.KGRB.FL.W.0013.000000T0000Z-000000T0000Z/
/STPW3.2.ER.160317T0234Z.160317T2110Z.000000T0000Z.UU/
1039 AM CDT FRI MAR 18 2016

The Flood Warning continues for
  The Wisconsin River below Stevens Point.
* until further notice...Or until the warning is cancelled.
* At 10:10 AM Friday the stage was 1079 feet. 
* Flood stage is 1076 feet. 
* At 1079 feet...There is widespread flooding of wooded lowland. 
  Water aproaches portions of West River Drive.  The County Road HH 
  bridge may be closed.  

&&

LAT...LON 4451 8956 4449 8955 4448 8962 4451 8969


$$

WIC097-190639-
/O.CON.KGRB.FL.W.0014.000000T0000Z-000000T0000Z/
/WTGW3.1.ER.160317T0220Z.160317T2110Z.000000T0000Z.UU/
1039 AM CDT FRI MAR 18 2016

The Flood Warning continues for
  The Wisconsin River below Whiting Dam.
* until further notice...Or until the warning is cancelled.
* At 10:10 AM Friday the stage was 1055 feet. 
* Flood stage is 1053 feet. 
* At 1056 feet...Up to 3 feet of water surrounds homes in low lying 
  aeras along Park Drive west of Plover.  Floodwaters may also be 
  covering portions of Blue Heron Road.  

&&

LAT...LON 4449 8954 4443 8953 4442 8973 4447 8973


$$

WIC141-190639-
/O.CON.KGRB.FL.W.0015.000000T0000Z-000000T0000Z/
/BIRW3.1.ER.160317T0815Z.160318T0310Z.000000T0000Z.UU/
1039 AM CDT FRI MAR 18 2016

The Flood Warning continues for
  The Wisconsin River below Biron Reservoir.
* until further notice...Or until the warning is cancelled.
* At 10:10 AM Friday the stage was 1019 feet. 
* Flood stage is 1017 feet. 
* At 1019 feet...Widespread flooding in wooded lowland is occurring 
  along the river. About a half foot of water surrounds a few homes 
  on Shore Acres Drive in Biron. Water may be over portions of Reddin
  Road.  Water may also be approaching parts of Highway 66 or County 
  Road P due to Stoney Brook Creek backing up.  

&&

LAT...LON 4442 8973 4438 8980 4442 8986 4447 8973


$$

WIC141-190638-
/O.EXT.KGRB.FL.W.0007.000000T0000Z-160319T2325Z/
/WIRW3.2.ER.160317T1748Z.160318T0600Z.160318T1725Z.NO/
1039 AM CDT FRI MAR 18 2016

The Flood Warning continues for
  The Wisconsin River below Wisconsin Rapids.
* until Saturday evening...Or until the warning is cancelled.
* At  9:00 AM Friday the stage was 13.2 feet. 
* Flood stage is 12.0 feet. 
* Minor flooding is occurring.
* Forecast...the river will continue to fall to below flood stage by 
  this afternoon.
* At 13.5 feet...Flood waters cover 1st Street and approach 2nd 
  Street. Flood waters also approach 2nd Avenue near Gaynor Avenue.  
  The current is fast especially downstream of the dam.  

&&

LAT...LON 4440 8979 4427 8987 4427 8993 4440 8986


$$
908 
WGUS83 KGRB 181831
FLSGRB

FLOOD STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI 
131 PM CDT FRI MAR 18 2016

...The Flood Warning is cancelled for the following rivers in 
Wisconsin...

  Wisconsin River below Wisconsin Rapids affecting Wood County
  Yellow River at Babcock affecting Wood County

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If you encounter a flooded area...turn around and find an alternate 
route.  Turn Around...Do Not Drown.

&&

WIC141-181901-
/O.CAN.KGRB.FL.W.0007.000000T0000Z-160319T2325Z/
/WIRW3.2.ER.160317T1748Z.160318T0600Z.160318T1152Z.NO/
131 PM CDT FRI MAR 18 2016

The Flood Warning is cancelled for
  The Wisconsin River below Wisconsin Rapids.
* At  7:00 AM Friday the stage was 11.9 feet. 
* Flood stage is 12.0 feet. 
* Fell below flood stage at  6:52 AM Friday.
* Forecast...the river will continue to fall to 9.8 feet by tomorrow 
  morning.
* At 12.0 feet...Water is near a building at the intersection of 2nd 
  Avenue and Gaynor Avenue.  Playground equipment in Lions park is 
  surrounded by water.  

&&

LAT...LON 4440 8979 4427 8987 4427 8993 4440 8986


$$

WIC141-181901-
/O.CAN.KGRB.FL.W.0004.000000T0000Z-160319T1108Z/
/BBCW3.1.ER.160316T2017Z.160317T1630Z.160318T1603Z.NO/
131 PM CDT FRI MAR 18 2016

The Flood Warning is cancelled for
  The Yellow River at Babcock.
* At 12:30 PM Friday the stage was 11.8 feet. 
* Flood stage is 12.0 feet. 
* Fell below flood stage at 11:03 AM Friday.
* Forecast...the river will continue to fall to 9.6 feet by tomorrow 
  morning.
* At 12.0 feet...Flooding is confined mainly to agricultural...wooded
  low land and marshes.  

&&

LAT...LON 4441 9019 4441 9007 4425 9007 4425 9019


$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Green Bay, WI wrote its last area forecast discussion before this river flood warning went out at Mar 16, 11:48 AM CDT, 37 minutes earlier.

Area forecast discussion, Mar 16, 11:48 AM CDT, 37 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GREEN BAY WI
1148 AM CDT WED MAR 16 2016

NEW INFORMATION ADDED TO UPDATE SECTION

.UPDATE...
ISSUED AT 1147 AM CDT WED MAR 16 2016

BASED ON CURRENT PRECIPITATION TYPE...HAVE DECIDED TO MOVE START
TIME FOR WINTER WEATHER ADVISORIES TO 17Z.
&&

.SHORT TERM...TODAY...TONIGHT...AND THURSDAY
ISSUED AT 410 AM CDT WED MAR 16 2016

PCPN TRENDS/TYPE...SNOWFALL AMOUNTS...WINTER WEATHER HEADLINES...
AND STRONG WINDS AND ASSOCIATED WIND/MARINE HEADLINES...ARE THE
FCST CHALLENGES THIS MORNING.

THE INITIAL BAND OF SHOWERS AND EMBEDDED TSTMS LIFTED NORTH AND
WEAKENED EARLY THIS MORNING...BUT ADDITIONAL BANDS OF SHOWERS AND
STORMS WERE DEVELOPING IN ASSOCIATION WITH THE NEGATIVELY-TILTED
S/W TROF THAT WAS MOVG INTO SOUTHERN WI. A DEEPENING SFC LOW
WAS SITUATED NEAR MADISON...AND WAS MOVG NNE.

THE SFC AND UPPER LOWS WILL DRIFT NNE TOWARD NE WI AND THE CENTRAL
U.P. TODAY...AND CAUSE SHOWERS TO CONTINUE OVER THE REGION. AS THE
LOW LIFTS NORTH LATER THIS MORNING...A VERY STRONG PRESSURE
GRADIENT WILL SET UP OVER OUR SOUTHERN COUNTIES. HAVE OPTED TO ADD
ANOTHER TIER OF COUNTIES TO THE WIND ADVISORY...SO AREAS FROM MFI
TO GRB AND ALGOMA ARE NOW INCLUDED IN THE HEADLINE. THERE IS SOME
CONCERN FOR HIGH WINDS IN OUR FAR SOUTHERN TIER OF COUNTIES...AS
BUFKIT SHOWS 60-70 KTS IN THE MIXED LAYER AT OSHKOSH LATER THIS
AFTERNOON. WILL STICK WITH THE ADVISORY THERE FOR NOW...AS STRONG
CAA AND SUBSIDENCE ARE LACKING...AND SKIES WILL BE CLOUDY WITH
LITTLE INSOLATION TO DESTABILIZE THE BOUNDARY LAYER. THAT BEING
SAID...THE DAY SHIFT WILL NEED TO MONITOR THIS.

RAIN IS EXPECTED TO MIX WITH THEN CHANGE TO SNOW OVER NC WI THIS
AFTERNOON...AND SOME ACCUMS ARE POSSIBLE IN VILAS/ONEIDA/LINCOLN
COUNTIES LATE IN THE DAY. HAVE MOVED UP THE START TIME OF THE
WINTER WEATHER ADVISORY TO 21Z/WED IN THESE COUNTIES...BUT LEFT
THE REST ALONE. THE RAIN/SNOW LINE WILL QUICKLY PROGRESS EAST
THIS EVG AND OVERNIGHT...WITH SNOW OR MIXED RAIN/SNOW CONTINUING
OVER MOST OF THE REGION INTO THURSDAY. PCPN CHANCES WILL GRADUALLY
TAPER OFF FROM THE SOUTH TONIGHT AS THE LOW LIFTS NORTH. AFTER
ADDING UP THE NEW SNOWFALL GRIDS...IT APPEARS WE WILL SEE 2 TO 5
INCHES OF SNOW NW OF A LINE FROM WAUSAU TO FLORENCE...WITH 5 TO 7
INCHES IN VILAS COUNTY. HAVE DECIDED TO ADD FLORENCE COUNTY TO
THE WINTER WEATHER ADVISORY...WHICH MATCHES UP WITH CHANGES THAT
NWS MQT MADE TO THEIR HEADLINES.

.LONG TERM...THURSDAY NIGHT THROUGH TUESDAY
ISSUED AT 410 AM CDT WED MAR 16 2016

UPPER TROUGH AT 500MB EXPECTED TO SHIFT SOUTH OF THE AREA LATER
THURSDAY NIGHT. THE 500MB RIDGE IS EXPECTED TO BUILD ACROSS THE
WEST COAST OF NORTH AMERICA BY THE WEEKEND, WITH A NORTHWEST FLOW
ALOFT ACROSS THE WESTERN GREAT LAKES. THIS PATTERN WILL BE
TEMPORARY AS THE FLOW SHOULD BECOME ZONAL BY THE MIDDLE OF NEXT
WEEK.

FOR THURSDAY NIGHT, LINGERING SNOW SHOWERS, MAYBE SOME RAIN MIXED
EARLY ACROSS NORTHEAST WISCONSIN, WILL END OR TAPER OFF TO
FLURRIES. PREVIOUS SHIFT ADDED A CHANCE OF FLURRIES FRIDAY
MORNING, AND THAT SEEMED REASONABLE AS A FEW FLURRIES MAY OCCUR
AS WE MIX OUT. SKIES WILL START CLOUDY AND THEN TURN MOSTLY SUNNY
AT MOST LOCATIONS FRIDAY AFTERNOON. LOWERED MINIMUM TEMPERATURES
SEVERAL DEGREES ACROSS THE NORTH WHERE FRESH SNOW COVER WILL
EXIST.

A WEAK DISTURBANCE WILL APPROACH WISCONSIN FROM THE NORTHWEST
SATURDAY NIGHT. LOW LEVEL NORTHWEST FLOW AND 850MB TEMPERATURES
WERE COLD ENOUGH FOR SOME LAKE EFFECT SNOW SHOWERS OFF LAKE
SUPERIOR INTO FAR NORTHERN WISCONSIN. THE SYSTEM WILL DROP A WEAK
COLD FRONT INTO NORTHERN WISCONSIN SUNDAY, BRINGING A SMALL CHANCE
OF RAIN OR SNOW SHOWERS. NEXT SYSTEM WILL BRING A CHANCE OF RAIN
OR SNOW TO THE REGION ON TUESDAY. PRECIPITATION AMOUNTS APPEAR TO
BE LIGHT AT THIS TIME. TEMPERATURES OVER THE WEEKEND SHOULD RUN AT
OR SLIGHTLY BELOW NORMAL FOR THIS TIME OF YEAR.
&&

.AVIATION...FOR 12Z TAF ISSUANCE
ISSUED AT 639 AM CDT WED MAR 16 2016

A STRONG LOW PRESSURE SYSTEM WILL BRING PERIODS OF SHOWERS
THROUGH THE TAF PERIOD. RAIN WILL MIX WITH SNOW AT TIMES OVER NC
WI DURING THE DAY...BUT A MORE WIDESPREAD CHANGEOVER TO SNOW IS
EXPECTED TO OCCUR FROM NW TO SE LATE THIS AFTERNOON AND EVENING.
MOST PLACES SHOULD HAVE MVFR/IFR CONDITIONS THROUGH THE TAF
PERIOD...THOUGH CONDITIONS MAY IMPROVE TO VFR IN PARTS OF C/EC WI
LATER TONIGHT.

VERY STRONG SW-W WINDS WILL DEVELOP OVER C/EC WI LATER THIS
MORNING...THEN CONTINUE INTO THE EVENING. GUSTS AS HIGH AS
40 TO 45 KTS ARE ANTICIPATED AT THE GRB/ATW/MTW TAF SITES.
&&

.MARINE...
ISSUED AT 410 AM CDT WED MAR 16 2016

EAST GALES HAVE DEVELOPED OVERNIGHT ON LAKE MICHIGAN...
AS LOW PRESSURE MOVED INTO SOUTHERN WI. THE EAST WINDS SHOULD
WEAKEN EARLY THIS MORNING...FOLLOWED BY SOUTHWEST TO WEST GALES
DEVELOPING BY AFTERNOON AS THE LOW PRESSURE SYSTEM LIFTS NORTH.
GALES SHOULD CONTINUE INTO THE EVG BEFORE GRADUALLY WEAKENING.
&&

.HYDROLOGY...
ISSUED AT 410 AM CDT WED MAR 16 2016

HEAVY RAINFALL OCCURRED OVER PARTS OF C/NC WI
OVERNIGHT...WITH AMOUNTS OF 1 TO 2 INCHES IN MANY LOCATIONS.
ADDITIONAL RAINFALL OF 1.00 TO 1.50 INCHES MAY FALL OVER THIS
SAME REGION OVER THE REST OF TODAY...AND COULD CAUSE SOME
FLOODING CONCERNS...ESPECIALLY IN THE FASTER RESPONDING RIVERS
IN CENTRAL WI.
&&

.GRB WATCHES/WARNINGS/ADVISORIES...
WIND ADVISORY UNTIL 10 PM CDT THIS EVENING FOR WIZ035>040-045-
048>050.

WINTER WEATHER ADVISORY UNTIL 4 PM CDT THURSDAY FOR WIZ005-
010>012-018-019-030.
&&

UPDATE.........MG
SHORT TERM.....KIECKBUSCH
LONG TERM......ECKBERG
AVIATION.......KIECKBUSCH
MARINE.........KIECKBUSCH
HYDROLOGY......KIECKBUSCH
Hazardous weather outlook, Mar 16, 9:11 AM CDT, 3 hours 14 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GREEN BAY WI
911 AM CDT WED MAR 16 2016

WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-171415-
VILAS-ONEIDA-FOREST-FLORENCE-NORTHERN MARINETTE COUNTY-LINCOLN-
LANGLADE-MENOMINEE-NORTHERN OCONTO COUNTY-DOOR-MARATHON-SHAWANO-
WOOD-PORTAGE-WAUPACA-OUTAGAMIE-BROWN-KEWAUNEE-WAUSHARA-WINNEBAGO-
CALUMET-MANITOWOC-SOUTHERN MARINETTE COUNTY-
SOUTHERN OCONTO COUNTY-
911 AM CDT WED MAR 16 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL AND NORTHEAST
WISCONSIN.

.DAY ONE...THIS AFTERNOON AND TONIGHT

MANY RIVERS AND STREAMS WILL RISE OUT OF THEIR BANKS TODAY DUE TO
RUNOFF FROM LAST NIGHTS RAINFALL...AND ADDITIONAL RAINS TODAY. A
FEW ARE JUST ABOVE FLOOD STAGE. BE SURE TO MONITOR THE LATEST RIVER
FORECASTS AND STATEMENTS FOR INFORMATION ON INDIVIDUAL RIVERS.

STRONG SOUTHWEST TO WEST WINDS WILL DEVELOP OVER CENTRAL AND EAST
CENTRAL WISCONSIN BY MIDDAY...AND CONTINUE INTO EARLY EVENING BEFORE
TAPERING OFF. WIND GUSTS OF 45 TO 55 MPH ARE ANTICIPATED...WHICH
MAY LEAD TO SPORADIC POWER OUTAGES.

SNOW MIXED WITH RAIN MAY RESULT IN SLIPPERY ROADS AND SIDEWALKS ACROSS
NORTHCENTRAL WISCONSIN TODAY. STEADIER SNOW WILL ARRIVE LATER TODAY
AND CONTINUE TONIGHT WITH SEVERAL INCHES POSSIBLE. A WINTER WEATHER
ADVISORY HAS BEEN POSTED.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

HAZARDOUS TRAVEL WILL LINGER INTO THURSDAY AND THURSDAY NIGHT
THOUGH THE SNOW WILL GRADUALLY TAPER OFF.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE REQUESTED TO REPORT RAINFALL AMOUNTS IN EXCESS OF AN
INCH TODAY...AND ANY SNOW ACCUMULATIONS TONIGHT INTO THURSDAY.

LMZ521-522-541>543-171415-
THE BAY OF GREEN BAY SOUTH OF A LINE FROM CEDAR RIVER MI TO ROCK
ISLAND PASSAGE-LAKE MICHIGAN FROM WASHINGTON ISLAND TO SHEBOYGAN-
911 AM CDT WED MAR 16 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST LAKE
MICHIGAN AND THE WATERS OF GREEN BAY.

.DAY ONE...THIS AFTERNOON AND TONIGHT

SOUTHWEST TO WEST GALES ARE EXPECTED TO DEVELOP THIS AFTERNOON AND
EVENING. GUSTS COULD APPROACH STORM FORCE SOUTH OF MANITOWOC. A GALE
WARNING IS IN EFFECT.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

MG

In the hours before

Special weather statement, Mar 16, 7:19 AM CDT, 5 hours 6 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
719 AM CDT WED MAR 16 2016

WIZ005-010-018-161530-
VILAS-ONEIDA-LINCOLN-
719 AM CDT WED MAR 16 2016

...SNOW MAY MAKE FOR SLICK ROADS AND SIDEWALKS THIS MORNING...

WET SNOW MAY PRODUCE SLIPPERY ROADS AND SIDEWALKS FOR AWHILE THIS
MORNING BEFORE IT CHANGES BACK TO MOSTLY RAIN BY MIDDAY. IT
SHOULD CHANGE BACK TO ALL SNOW LATER THIS AFTERNOON WITH SEVERAL
INCHES POSSIBLE TONIGHT. TAKE IT EASY ON YOUR WAY TO SCHOOL OR
WORK THIS MORNING.

RDM
Local storm report, Mar 16, 9:44 AM CDT, 2 hours 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
944 AM CDT WED MAR 16 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0942 AM     FLOOD            MERRILL                 45.18N 89.68W
03/16/2016                   LINCOLN            WI   COUNTY OFFICIAL

            SEVERAL ROADS IN THE MERRILL AREA HAVE WATER ACROSS THEM.
            A FEW ARE TEMPORARILY CLOSED.

&&

RICHM
Local storm report, Mar 16, 11:08 AM CDT, 1 hour 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
1108 AM CDT WED MAR 16 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1107 AM     FLOOD            7 NW HAMBURG            45.15N 89.98W
03/16/2016                   LINCOLN            WI   COUNTY OFFICIAL

            INTERSECTION OF 13TH LN AND COUNTY LINE ROAD WASHED OUT.

&&

RICHM
Local storm report, Mar 16, 11:33 AM CDT, 52 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
1133 AM CDT WED MAR 16 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1132 AM     HEAVY RAIN       SCANDINAVIA             44.46N 89.13W
03/16/2016  M2.83 INCH       WAUPACA            WI   TRAINED SPOTTER

            EVENT TOTAL RAINFALL

&&

LUCHS

The office that day

Everything else NWS Green Bay, WI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 15, 10:34 PM CDTSpecial Weather StatementGRBCalumet41 min
Mar 16, 7:42 AM CDTRiver Flood WarningGRBMarathon33 hr
Mar 16, 7:42 AM CDTRiver Flood WarningGRBMarathon24 hr
Mar 16, 12:24 PM CDTRiver Flood AdvisoryGRBWood36 hr
Mar 16, 12:42 PM CDTRiver Flood WarningGRBLincoln, Marathon62 hr
Mar 16, 12:42 PM CDTRiver Flood WarningGRBMarathon3 days
Mar 16, 12:42 PM CDTRiver Flood WarningGRBWood4 days
Mar 16, 12:42 PM CDTRiver Flood AdvisoryGRBMarathon27 hr
Mar 16, 12:42 PM CDTRiver Flood AdvisoryGRBMarathon, Portage26 hr
Mar 16, 12:42 PM CDTRiver Flood AdvisoryGRBPortage27 hr
Mar 16, 12:42 PM CDTRiver Flood AdvisoryGRBPortage27 hr
Mar 16, 12:42 PM CDTRiver Flood AdvisoryGRBWood26 hr
Mar 16, 1:34 PM CDTRiver Flood WarningGRBOconto4 days
Mar 16, 1:34 PM CDTRiver Flood WarningGRBWaupaca5 days
Mar 16, 2:24 PM CDTRiver Flood WarningGRBMarathon53 hr

Nearby

River Flood Warnings in Wisconsin, 2016Every river flood warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.